MAUDE Adverse Event Report: MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER

MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER
Catalog Number INT6F11C1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2017
Type of Reportable Event Malfunction
Event or Problem Description
The physician intended to use a intrakit 6f device.No damage was noted to the intrakit 6f packaging.The device was removed from packaging per ifu with no issues noted.The device was inspected and prepped with no issues noted.The device was properly hydrated.The device was placed in the radial artery.No resistance was noted during insertion, and no force was applied.Attention was given when inserting the dilator in the sheath.After insertion of the device in the patient, when removing the dilator, the hub broke off.The hub detached during removal of the dilator from the introducer.No intervention was required - the physician continued with the procedure as the dilator was already out of the sheath, and the sheath was placed correctly.No resistance was noted when removing the introducer from the sheath.The device was not bent excessively prior to the detachment.No injury was reported.
 
Additional Manufacturer Narrative
Photo analysis: the photos provided by the customer shows the dilator in a ziplock bag in two pieces, hub separated from dilator sheath.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis: as received the dilator is in two pieces, the hub separated from the dilator sheath.The 6f intrakit introducer sheath tip id meets specification.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTRAKIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7086250
Report Number1220452-2017-00124
Device Sequence Number1799056
Product Code DYB
UDI-Device Identifier20643169712236
UDI-Public20643169712236
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K162097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2020
Device Catalogue NumberINT6F11C1
Device Lot Number2017035198
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2017
Initial Date Received by Manufacturer 11/09/2017
Supplement Date Received by Manufacturer12/04/2017
02/13/2018
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date12/14/2017
03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1